Journal article icon

Journal article

Higher dimensional operators and their effects in (non)supersymmetric models

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0217732308026704

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
MODERN PHYSICS LETTERS A
Volume:
23
Issue:
10
Pages:
711-720
Publication date:
2008-03-28
DOI:
EISSN:
1793-6632
ISSN:
0217-7323
Source identifiers:
17550
Keywords:
Pubs id:
pubs:17550
UUID:
uuid:1f081afa-2d25-4eab-9491-11e1dd055945
Local pid:
pubs:17550
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP